# SDR MASA200602681

- Difficulty date: December 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 26,537 hours, 23,922 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7417 JFK.  CAPT REPORTED A FLIGHT SPOILER CAUTION.  CONTRACT MX RESET SPOILER SYSTEM.
